# SDR WX0A2025012932290

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 36,433 hours, 23,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) R2 DOOR LED CABIN EMERGENCY LIGHT LENSE BROKEN / REMOVED AND REPLACED LED CABIN EMERGENCY LIGHT IAW AMM 33-51-11-000-001-A AND AMM 33-51-11-400-001-A. OPS CHECK GOOD, A/C IS OK FOR SERVICE"
